# SDR YENA2023032700286

- Difficulty date: March 26, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N665JB
- Make and model: Airbus A320-232
- Aircraft serial: 03348
- Aircraft time: 56,808 hours, 20,353 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 860491
- Condition: Failed
- Location: 13wl-Batt
- Part time: 5,566 hours, 2,009 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#573, EWR-TPA. 'AFT EMER. LIGHT BATTERY (13WL) FAILED EMER. LIGHT TEST; REMOVED AND REPLACED AFT EMER. LIGHT BATTERY (13WL) IAW AMM 33-51-38. THE OPS CHECK IS GOOD. A/C OK FOR SERVICE.'
